# SDR CALA2024032600857

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 48,558 hours, 17,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEAT ROW 23ABC SEAT MOUNTED EPL HOUSING DAMAGED REPLACED SEAT MOUNTED EPL HOUSING REF AMM 33-51-11-960-802 & CMM 25-22-55. OPC NORMAL. PARTS USED:  58-2523-3-0048,QTY :1
